# SDR AALA20120609003

- Difficulty date: May 25, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 35,794 hours, 14,781 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE WING CENTER SECTION REAR SPAR VAPOR BARRIER.  INSTALLED CROSSBRACE REPAIRS ON LEFT AND RIGHT VAPOR BARRIERS AT BAYS 2L, 4L AND 1R, 2R, 4R PER SRM SUP 57-10-10-2R, REPAIR 2.
